apollo

Online Doctor Consultation & Medicines

Hello,

Select your location

Special offers

About IBUPROFEN+PARACETAMOL+CAFFEINE

CAFFEINE+IBUPROFEN+PARACETAMOL belongs to a class of painkillers called a non-steroidal anti-inflammatory drugs (NSAIDs). Pain can be temporary (acute) or long-lasting (chronic) in nature. Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. While, chronic pain lasts for a long duration and is  caused due to pathologies like nerve damage, osteoarthritis etc. Besides this it is also useful for dental pain which can occur due to damage to the tooth nerve, infection, decay, extraction, or injury.

CAFFEINE+IBUPROFEN+PARACETAMOL is composed of three medicines: Ibuprofen, Paracetamol and Caffeine. Together it relieves symptoms of arthritis, dysmenorrhea (painful periods or menstrual cramps) and reduces fever. Ibuprofen is known to have an analgesic and anti-inflammatory effect for reducing mild to moderate pain. It works by blocking the effect of a chemical known as prostaglandin responsible for inducing pain and inflammation in our body. Paracetamol acts as a mild analgesic and antipyretic (fever reducer). It lowers the elevated body temperature and mild pain by inhibiting the synthesis of a chemical messenger (prostaglandin) and by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Caffeine acts as a common stimulant, added to speed up the action of ibuprofen and paracetamol in relieving pain and reducing inflammation. Together all these three medicines help in reducing mild to moderate pain in a shorter duration.

CAFFEINE+IBUPROFEN+PARACETAMOL can be taken with or after the meal. If stomach upset or irritation occurs, it is advisable to take CAFFEINE+IBUPROFEN+PARACETAMOL with food or milk. It should be swallowed whole with a glass of water. Do not crush or chew the tablets. Do not take CAFFEINE+IBUPROFEN+PARACETAMOL if your pain lasts for more than ten days or fever lasting for more than three days. Do not take double dose if you missed one dose. Like all medicines, CAFFEINE+IBUPROFEN+PARACETAMOL may cause side effects, although not everybody gets them. Stop taking this medicine if you experience symptoms like tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate and or in case of any signs of hypersensitivity. 

Do not take CAFFEINE+IBUPROFEN+PARACETAMOL if you are allergic to painkillers like aspirin, ibuprofen, naproxen or diclofenac. It is not recommended for use in children, people with liver disease, heart disease, or gastric ulcers/bleeding problems. CAFFEINE+IBUPROFEN+PARACETAMOL may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid consumption of alcohol as it may damage your liver and cause increased side effects on taking this drug. Consult your doctor if your symptoms of pain, inflammation, and fever do not disappear even after ten days.

Uses of IBUPROFEN+PARACETAMOL+CAFFEINE

Headache, Migraine, Muscle aches, Arthritis, Backache, Dental pain, Cold and Fever.

Medicinal Benefits

CAFFEINE+IBUPROFEN+PARACETAMOL is composed of ibuprofen, caffeine and paracetamol primarily used to treat mild to moderate pain. CAFFEINE+IBUPROFEN+PARACETAMOL is prescribed mainly to treat pain and get relief from discomfort cause in conditions like tooth pain, arthritis, period pain and other type of short term pains. It helps in treating pain by blocking the chemical messenger in the brain responsible for causing pain. Ibuprofen works by blocking the effect of a chemical known as prostaglandin responsible for inducing pain and inflammation in our body. On the other hand, Paracetamol lowers the elevated body temperature and mild pain by inhibiting the synthesis of prostaglandin by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat and caffeine helps in reducing drowsiness caused due to paracetamol. Paracetamol has got the advantage of producing less gastric irritation compared to other painkillers like aspirin.

Directions for Use

Take it with food or milk to avoid upsetting of the stomach. Do not chew, crush or break the tablet.

Storage

Store in a cool and dry place away from sunlight

Side Effects of IBUPROFEN+PARACETAMOL+CAFFEINE

  • Nausea
  • Indigestion
  • Stomach pain
  • Restlessness

In-Depth Precautions and Warning

Drug Warnings

CAFFEINE+IBUPROFEN+PARACETAMOL should be taken with caution if you have an active stomach ulcer, recent gastrointestinal bleeding, asthma, recent bypass heart surgery, heart disease, or a history of allergy to any painkillers or analgesics. Caffeine can pass in the breast milk which may have a stimulating effect on the breastfed child. Therefore, CAFFEINE+IBUPROFEN+PARACETAMOL should be avoided in pregnant or breastfeeding females.

Drug Interactions

Drug-Drug Interaction: CAFFEINE+IBUPROFEN+PARACETAMOL is shown to interact with various drugs. Some of them includes lithium, anticancer/antimetabolites (methotrexate), blood thinner or anticoagulant (warfarin, coumadin, jantoven), blood pressure or heart medicine, nausea medicine (metoclopramide, domperidone), diuretic/water pills (thiazides, furosemide), steroid medicine (prednisone), quinolones antibiotics (ciprofloxacin), respiratory medicines (theophyllines, ephedrine), cholesterol reducing medicine (colestyramine) and antidepressants (duloxetine). These drugs may affect the working of CAFFEINE+IBUPROFEN+PARACETAMOL and may alter its efficacy.

Drug-Food Interaction: Excessive intake of caffeine containing food or drinks like coffee, tea, chocolate and some fizzy drinks should be avoided while taking CAFFEINE+IBUPROFEN+PARACETAMOL. Taking together may lead to drowsiness and dizziness and sleepiness.

Drug-Disease Interaction: CAFFEINE+IBUPROFEN+PARACETAMOL should not recommend for people having bleeding disorders, like haemophilia, von Willebrand disease, or low blood platelets. Besides this, it should not be given to the children suffering with influenza (flu) or chickenpox. It should also be avoided in case of presence of gastric or duodenal ulcers.

Safety Advice

  • Safety Warning

    Alcohol

    Taking CAFFEINE+IBUPROFEN+PARACETAMOL with alcohol may cause dizziness or drowsiness. Besides this, it can also damage your liver if taken for a longer duration. So, avoid or limit intake of alcoholic beverages with CAFFEINE+IBUPROFEN+PARACETAMOL.

  • Safety Warning

    Pregnancy

    Consult Your Doctor

    Use of CAFFEINE+IBUPROFEN+PARACETAMOL during pregnancy is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby.

  • Safety Warning

    Breast Feeding

    Consult Your Doctor

    Caffeine can pass in the breast milk which may have stimulating effect on breastfed child. Therefore, CAFFEINE+IBUPROFEN+PARACETAMOL should be avoided in the breastfeeding stage.

  • Safety Warning

    Driving

    After taking CAFFEINE+IBUPROFEN+PARACETAMOL you may notice dizziness, sleepiness, drowsiness or fatigue as it contain caffeine as stimulant. So, in this you should stop taking CAFFEINE+IBUPROFEN+PARACETAMOL and contact your doctor.

  • Safety Warning

    Liver

    CAFFEINE+IBUPROFEN+PARACETAMOL to be taken with caution, especially if you have a history of liver disease. Dose may have to be adjusted by your doctor.

  • Safety Warning

    Kidney

    CAFFEINE+IBUPROFEN+PARACETAMOL to be taken with caution, especially if you have a history of Kidney diseases/conditions. Dose may have to be adjusted by your doctor.

Habit Forming

No

Diet & Lifestyle Advise

  • Include more glucosamine, chondroitin sulphate, vitamin D, calcium enriched supplements. Besides this, turmeric and fish oils can help in reducing inflammation in the tissue. 
  • Do not go for heavy exercise as it may increase your joint pain in arthritis. Instead, you can do stretching, low impact aerobic exercise like walking on treadmill, bike riding and swimming. You can also strengthen your muscles by lifting light weights. 
  • In chronic condition of arthritis or joint pain try to include fish like salmon, trout, tuna, and sardines. These fishes are enriched with omega-3 fatty acids that minimize level of chemical called cytokines, which ramp up inflammation.
  • Your sitting posture is important especially when you have pain and inflammation. Try to sit as little as possible, and only for a short duration of time. Long term immobility is harmful in conditions like arthritis. Use back support like a rolled up towel at the back of your spine curve to minimize pain. Keep your knees and hips at a right angle. Besides this, you can also use a foot rest if required.

Special Advise

  • CAFFEINE+IBUPROFEN+PARACETAMOL is commonly prescribed for relieving pain in both acute and chronic conditions and in cases of fever. Do not take the drug beyond its suggested dose and frequency.
  • Avoid driving while consuming CAFFEINE+IBUPROFEN+PARACETAMOL as it can cause dizziness in some individuals and hamper your focus and reflexes.
  • Avoid concomitant consumption of drugs containing the same chemicals as CAFFEINE+IBUPROFEN+PARACETAMOL as it can lead to overdosage and unwanted side effects.
  • Immediately consult your doctor in case of persistent side effects like stomach pain on consumption of CAFFEINE+IBUPROFEN+PARACETAMOL.
  • Avoid consuming alcohol while you are on CAFFEINE+IBUPROFEN+PARACETAMOL.

Patients Concern

Disease/Condition Glossary

Pain can be short term (acute) or long term (chronic) in nature. Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or organs. While, chronic pain lasts for a longer duration and is caused due to pathologies like nerve damage, osteoarthritis and dental pain due to damage to the tooth nerve, infection, decay, extraction, or injury. Many women have painful periods known as dysmenorrhea most often menstrual cramps. On the other hand, Osteoarthritis is a degenerative disease that results in chronic pain in joints (especially knee) and stiffness making daily tasks difficult.

FAQs

Can I take CAFFEINE+IBUPROFEN+PARACETAMOL as a long term medication?

No, CAFFEINE+IBUPROFEN+PARACETAMOL should not be taken as a long term medication as it may lead to stomach ulcers/bleeding and kidney problems. For best results of CAFFEINE+IBUPROFEN+PARACETAMOL, take it in doses and duration mentioned by your doctor.

Can I take CAFFEINE+IBUPROFEN+PARACETAMOL along with my depression medication?

No, it is not advisable to take CAFFEINE+IBUPROFEN+PARACETAMOL with depression medication. Please inform your doctor if you are taking depression medicine before starting CAFFEINE+IBUPROFEN+PARACETAMOL.

Can I stop taking CAFFEINE+IBUPROFEN+PARACETAMOL if I feel better?

Yes, CAFFEINE+IBUPROFEN+PARACETAMOL is a short term medication and if you feel better you can stop taking CAFFEINE+IBUPROFEN+PARACETAMOL, but only after consulting your doctor.

Are there any specific contraindications associated with the use of CAFFEINE+IBUPROFEN+PARACETAMOL?

CAFFEINE+IBUPROFEN+PARACETAMOL is known to be contra-indicated in patients with allergy to painkillers (NSAIDs) or any of the components or excipients of this medicine. Its use should also be avoided in patients with history of stomach ulcer and kidney/liver disease.

Can CAFFEINE+IBUPROFEN+PARACETAMOL cause dizziness?

Yes, CAFFEINE+IBUPROFEN+PARACETAMOL is known to cause dizziness. If you feel dizzy, please take rest and also avoid driving while you take CAFFEINE+IBUPROFEN+PARACETAMOL as it can be harmful.

Can I take CAFFEINE+IBUPROFEN+PARACETAMOL for stomach pain?

No, CAFFEINE+IBUPROFEN+PARACETAMOL is not indicated for stomach pain. Also, If you have stomach pain post ingestion it may be a sign of stomach ulcer, or gastric bleeding. Do not take CAFFEINE+IBUPROFEN+PARACETAMOL in this condition. It is better to inform your doctor in case of stomach pain post ingestion of this medication.

Can I take CAFFEINE+IBUPROFEN+PARACETAMOL with other cough and cold pills?

It depends on whether your cough and cold pills contain ibuprofen, paracetamol and caffeine or not. If it contains these three medicines, do not take it. It may lead to over dosage, thereby producing unpleasant side effects. Consult your doctor before taking it in such cases.

Available Medicines for

CAFFEINE+IBUPROFEN+PARACETAMOL